# SDR UALA2011071103407

- Difficulty date: July 10, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 58,067 hours, 21,608 cycles
- Engine: Iae V2527A5
- Engine time: 42,207 hours, 16,361 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: IAE2527
- Part serial: V10218
- Condition: Stalled
- Location: Nr 2
- Part time: 42,207 hours, 16,361 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NR 2 ENG STALL, FLIGHT DIVERTED.  NEED TO VISUALLY CHECK THE ENGINE INLET & EXHAUST AND INTERROGATE CFDS PER TSM.  CALL SAMC ENGINE DESK PRIOR TO GOING TO AIRCRAFT.  LOCAL FBO AMT VISUALLY CHECKED NR 2 ENGINE INLET & TAILPIPE PER TSM WITH NO DEFECTS NOTED.  CFDS INTERROGATION SHOWED FAULT CODE PRPSTL ON FADEC 2A & 2B.  BOROSCOPE INSPECTION, HI-PWR RUN AND VSV LUBE TO BE PERFORMED BY EFS CREW ON LOG 2.
